# SDR SWAA113412

- Difficulty date: May 5, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 28,897 hours, 16,604 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 182A1500
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK FOUND, RT WING NR 7 SLAT LOWER SKIN CRACKED.  REPAIRED SKIN PER MM.
